@Article{EAJAM-12-449, author = {Yan , Gui-LinWu , Yu-JiangYang , Ai-Li and Jomah , Sulieman A. S.}, title = {Two-Step Modulus-Based Synchronous Multisplitting Iteration Methods for Nonlinear Complementarity Problems}, journal = {East Asian Journal on Applied Mathematics}, year = {2022}, volume = {12}, number = {2}, pages = {449--469}, abstract = {

Two-step modulus-based synchronous multisplitting and symmetric modulus-based synchronous multisplitting accelerated overrelaxation iteration methods are developed for solving large sparse nonlinear complementarity problems. The methods are based on the reformulation of the corresponding problem as a series of equivalent implicit fixed-point equations. This approach includes existing algorithms as special cases and present new models. The convergence of the methods is studied in the case of $H_+$ system matrices. Numerical results confirm the efficiency of the methods proposed.

}, issn = {2079-7370}, doi = {https://doi.org/10.4208/eajam.200721.250122}, url = {http://global-sci.org/intro/article_detail/eajam/20264.html} }